# SDR 05FDEA01211

- Difficulty date: May 5, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 6556975502
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR LWR FLAPPER ASSY INNER STRUCTURE HAS CORROSION (MAG ALLOY ASSY).  REMOVED AND REPLACED GALLEY DOOR LWR GATE IAW OHM 52-16-01.
